MAUDE Adverse Event Report: TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER

TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN046435
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaints reports that: "the balloon inflates but leaks out rather quickly".No patient injury/consequence or medical intervention reported.
 
Additional Manufacturer Narrative
(b)(4).The actual sample was returned and sent to the manufacturing site for evaluation.The manufacturing site reports that a visual exam was performed and no defects were observed.It was also reported that functional testing was performed and the yellow balloon was inflated with air.The blue balloon did not inflate.After a few minutes the blue balloon remained empty and the volume of the yellow balloon did not change.The test was repeated, this time by inflating the blue balloon.After a few minutes the blue balloon remained the same and the yellow balloon was still empty.The device was then sent to the supplier for further evaluation.It was identified that there was a small cross-leak between balloons.A device history record review was performed and no relevant findings were identified.The manufacturing site reports that the complaint was confirmed.The root cause is listed as supplier related.A non-conformance was opened to address this issue.
 
Event or Problem Description

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15224020
Report Number3006425876-2022-00723
Device Sequence Number6014243
Product Code CBI
UDI-Device Identifier14026704589958
UDI-Public14026704589958
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/02/2023
Device Model NumberIPN046435
Device Catalogue NumberMG-02770-002
Device Lot Number71F21K0512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown